# SDR CALA2023052401626

- Difficulty date: May 21, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 98,953 hours, 10,025 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: NA
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG GEAR STEERING EICAS WARNING EITHER MAIN GEAR AFT AXLE IS NOT CENTERED AND LOCKED AND TAKEOFF THRUST SELECTED ON ENGINE L OR R. CONF DISP 60 AND FLT DECK CREW - DETERMINED MAYBE SHARP TURN ONT LOW 60 KNTS, CONTINUED 1000'', THROTTLES RETARDED AND MESSAGE CLE O RUNWAY AND ADVANCED THROTTLES WHICH SET WARNING MESSGE. NO PRE ARED AND OKAY TO CONTINUE. THROTTLE ADVIANCE NOT NO REPEAT OF ME VIOUS HISTORY AND AHM REFLECT MESSAGES INTERMITTANT AND CREW CON SSAGE FIRMED EICAS CLEAR. REF FIM 31-78130 - THIS WAS LOW SPD ABORT BE ADD FAULT:32-63010
